# SDR AALA201711279048

- Difficulty date: November 25, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737823
- Aircraft serial: 29519
- Aircraft time: 54,072 hours, 21,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT BY THE L2 DOOR IS BROKEN AND HAS INCORRECT LENS COVER.  REMOVED AND REPLACED LIGHT ASSEMBLY PER AMM 33-51-14.  OPERATIONAL CHECK GOOD.
